# SDR AALA202311276722

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A320*
- Aircraft serial: 6252
- Aircraft time: 29,325 hours, 9,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT CABIN DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED RIGHT AFT DOOR ASSIST BOTTLE.
